Previous |  Up |  Next


Title: Hydromagnetické vlny plasmatu (Czech)
Title: Hydromagnetic waves of plasma (English)
Author: Chvojková, E.
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 5
Issue: 5
Year: 1960
Pages: 563-573
Category: astronomy
MSC: 82-99
Date available: 2010-06-07T14:49:33Z
Last updated: 2012-08-24
Stable URL:


Files Size Format View
PokrokyMFA_05-1960-5_5.pdf 1.784Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo